Title: Smooth threefolds with G2,3-defect
Authors: Coppens, Marc # ×
Issue Date: 2004
Publisher: World Scientific
Series Title: International Journal of Mathematics vol:15 issue:7 pages:651-671
Abstract: Let X be an n-dimensional non-degenerated subvaxiety of P-N with N greater than or equal to 2n + 1. We give a rough classification for varieties X having G(n-1,n)-defect. In case n = 3, we give a fine classification for smooth varieties X having G(2,3)-defect.
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science